RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 539–552 (Mi mz130)  

This article is cited in 4 scientific papers (total in 4 papers)

Rate of Convergence of Pure Greedy Algorithms

E. D. Livshits

M. V. Lomonosov Moscow State University

Abstract: This paper is devoted to the study of the rate of convergence of pure greedy algorithms in Hilbert space. We obtain upper bounds for the rate of convergence of pure greedy algorithms for functions from the class $A_{\alpha,\beta}(D)$.

DOI: https://doi.org/10.4213/mzm130

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 497–510

Bibliographic databases:

UDC: 517.518.8
Received: 10.09.2003

Citation: E. D. Livshits, “Rate of Convergence of Pure Greedy Algorithms”, Mat. Zametki, 76:4 (2004), 539–552; Math. Notes, 76:4 (2004), 497–510

Citation in format AMSBIB
\Bibitem{Liv04}
\by E.~D.~Livshits
\paper Rate of Convergence of Pure Greedy Algorithms
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 539--552
\mathnet{http://mi.mathnet.ru/mz130}
\crossref{https://doi.org/10.4213/mzm130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2112070}
\zmath{https://zbmath.org/?q=an:1070.41011}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 497--510
\crossref{https://doi.org/10.1023/B:MATN.0000043480.05267.e7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044219776}


Linking options:
  • http://mi.mathnet.ru/eng/mz130
  • https://doi.org/10.4213/mzm130
  • http://mi.mathnet.ru/eng/mz/v76/i4/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Livshits, “On the recursive greedy algorithm”, Izv. Math., 70:1 (2006), 87–108  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. E. D. Livshits, “Optimality of the greedy algorithm for some function classes”, Sb. Math., 198:5 (2007), 691–709  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. D. Livshits, “Lower bounds for the rate of convergence of greedy algorithms”, Izv. Math., 73:6 (2009), 1197–1215  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Xu L., Lin Sh., Zeng J., Liu X., Fang Y., Xu Z., “Greedy Criterion in Orthogonal Greedy Learning”, IEEE T. Cybern., 48:3 (2018), 955–966  crossref  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:107
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019